Periodic orbits of a non-autonomous quadratic differential system obtained from third-order differential equations

Jaume Llibre, Amar Makhlouf

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

We provide sufficient conditions for the existence of periodic solutions of the third-order differential equations where a 0, a 1, b 0, b 1, c 2are real arbitrary parameters with b 0>0, is a small parameter and F is a -periodic nonlinear function in the variable t. The prime denotes derivative with respect to the independent variable t. Moreover we provide an application. © Copyright 2012 Taylor and Francis Group, LLC.
Original languageEnglish
Pages (from-to)161-168
JournalDynamical Systems
Volume27
Issue number2
DOIs
Publication statusPublished - 1 Jun 2012

Keywords

  • averaging theory
  • periodic orbit
  • quadratic system
  • third-order differential equation

Fingerprint Dive into the research topics of 'Periodic orbits of a non-autonomous quadratic differential system obtained from third-order differential equations'. Together they form a unique fingerprint.

Cite this